# SDR SCNA99719

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK, CORROSION WAS FOUND OUT OF LIMITS IN THE LOWER NOSE COMPARTMENT STA 294 STR 28R, INSIDE RT FORWARD NOSE LANDING GEAR WALKWAY, FRAME SUPPORT ANGLE ON THE UPPER SURFACE IAW B727 SRM 531001.  REMOVED FRAME FORMER IAW B727 SRM 513002.  REMOVED CORROSION IAW B727 SRM 511006.  CUT STRINGERS 25R AND 26R TO FACILITATE INSTALLATION.  FABRICATED STRINGER SPLICE IAW B727 SRM 531003 FROM BAC 1498124 FOR STRINGER 25R.  TREATED AND PRIMED IAW B727 SRM 511002.  INSTALLED SPLICE IAW B727 SRM 513002.  FAB SPLICES FOR STR 26R FROM BAC 14902734 IAW SRM 514004.  TREATED AND PRIMED SPLICE IAW B727 SRM 511002, MM 512002.  INSTALLED NEW T 6516312146 IAW SRM 513002 AND 511013.
